# SDR SWAA2025031003567

- Difficulty date: March 9, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 67,583 hours, 40,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW LIGHT ASSEMBLY BROKEN (ROW12DEF)<[01] REMOVED AND REPLACED EMERG. EXIT ASSY AT 12DEF IN REF WITH AMM 33-51-01. OPS CHECK GOOD.
